# SDR CALA2022082202130

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27560
- Aircraft time: 87,976 hours, 20,966 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1015
- Condition: Cracked
- Location: Sta1480/ Str8r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 147450-0200-0174. FRAME IS CRACKED STA 1480 AT STRINGER 8R.
